# SDR WVER1228201400003

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913
- Part time: 23,255 hours, 19,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN JUST AFT OF BS 913 STRINGER 27 HAS TWO CHAFED RIVETS AND THREE SKIN CHAFES.
